Bases in spaces of analytic germs

Tom 106 / 2012

Michael Langenbruch Annales Polonici Mathematici 106 (2012), 223-243 MSC: Primary 46A35, 46E10; Secondary 46A63, 46A61, 46F15. DOI: 10.4064/ap106-0-18

Streszczenie

We prove precise decomposition results and logarithmically convex estimates in certain weighted spaces of holomorphic germs near $\mathbb{R}$. These imply that the spaces have a basis and are tamely isomorphic to the dual of a power series space of finite type which can be calculated in many situations. Our results apply to the Gelfand–Shilov spaces $S^1_{\alpha}$ and $S_1^{\alpha}$ for $\alpha>0$ and to the spaces of Fourier hyperfunctions and of modified Fourier hyperfunctions.

Autorzy

  • Michael LangenbruchInstitute of Mathematics
    University of Oldenburg
    D-26111 Oldenburg, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek